# SDR DALA2020070202530

- Difficulty date: June 30, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 62,415 hours, 20,628 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUND R1 DOOR SLIDE LIGHT ALWAYS ILLUM.  SUSPECT DOOR PROX SNSR'S, 510216 & 510217 REMOVED BOTH AND FOUND BOTH SNSR'S FAILED.
